# SDR RAIA00509006

- Difficulty date: September 1, 2005
- Submitted: September 10, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 17,065 hours, 15,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3507 - MHT - FLOOR PROXIMITY OVERWING EMERGENCY EXIT SIGN INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE NR 6 INVERTER.
